# SDR CA961025014

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Condition: Broken  Wire
- Location: Lt Spoiler
- Component: Dhav
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) RECURRING DEFECT FOUND OF BORKEN SPOILER CLUTCH WIRES. IN THIS CASE THE LEFT HAND AT THE SWITCH.
